# SDR SWAA2022022464424

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB R/H SIDEWALL CAP STRIPS FWD OF DOOR / CORROSION ON ACB R/H SIDEWALL CAP STRIP FWD OF DOOR FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. REMOVED AND REPLACED ACB R/H SIDEWALL CAP STRIPS FWD OF DOOR. IAW SRM 51-10-02-0G-0 PAR 9.C. REPAIRABLE BY REPLACEMENT
